# SDR CALA2011032500185

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 325 LBL 35-40 FLOORBEAM SURFACE CORROSION REVEALED.  FWD CABIN BS 325 LBL 35-40 FLOORBEAM UPPER CHORD CORROSION REMOVED OUT OF SRM 53-00-01 ALLOWABLE DAMAGED FIG 101 LIMIT & CORRODED UPPER CHORD REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR AT BS 325 LBL 9 -71 AND FORM 44.0008 ATTACHED ITEM 1-14 ACCOMPLISHED.
